candidablog.com

Has anyone stopped birth control because of Medifast?

Want the Latest Medifast Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Medifast every month. We'll even give a lucky person a month supply of free food.


IDK where to post this so it will probably be cross-posted..

I've read on the forums that the soy can mess with your hormones. Ever since the first month I've used Medifast I spot for a week and then have my period. I've been on NuvaRing for 4 years and have tried stacking, but I still break through. I'm sick of wearing underwear protection half the month!! I want to stop using the ring to hopefully fix this I'm just scared to throw my hormones out of whack again and what it could potentially do to my moods/energy/appetite. Anyone stopped their birth control because of Medifast? Why did you stop and what happened?..

Comments (7)

I had an IUD while on Medifast forever. Then it was time for it to come out. I switched to the pill (which I will stop in one more month as DH got snipped!) I noticed no change in appetite. I was crampy after the removal adn wanted to comfort myself with food but that had nothing to do with the hormones.

What has your dr suggested? Some meds (ie hormones) can definitely effect your appetite and losses. I would talk to my dr about my fears. Best of luck to you!..

Comment #1

I take BC pills and def think taking them makes it harder to lose weight. But I am just the opposite...every other month I have no period at all! The other months are very light spotting. Yaz seems to work best for me..

I would talk to your Doctor...or IMO the nurses are more helpful and take time to answer questions..

Hope this helps!..

Comment #2

I did not stop because of Medifast, I didn't start. I went to my obgyn and asked about my diet and how it would affect birth control. He said that the medifast will interfere with the birth control making it less effective. He said the soy in the diet turns to estergen and that changes the way your body absorbs birth control. He said the only thing he would recommend is an IUD or just use protection. I don't know if this helps, but I am not ready for an unplanned pregnancy...

Comment #3

Just keep in mind that any type of birthcontrol is not 100%. Probably the only thing that is is abstinence, then next to that is the new tubals they are now doing in office. They put a stent into both tubes and after a month or so the tubes are closed.

Dieting will always affect ones body, hormones, mood, etc. Maria is correct (or her doctor is) about the soy and it's effects. By the way, women on birthcontrol have more "control" than they think! You don't have to have a period. You can take your birthcontrol for the 28 days and restart another pack without taking the nonactive pills. If on the nuva ring, you can do the same thing. Take it out on day 28 and reinsert another.

Discuss it with your MD (preferably a woman or even a NP). You'll be surprised...

Comment #4

Can you talk a little more about the new tubals being done in the office now? How is this done? Info appreciated..

Thanks..

Nora..

Comment #5

Like I said in my post I tried stacking (which I used to do all the time) and it didn't work, I was still spotting. if anyone is curious I stopped my BC almost 2 months ago, I didn't turn into a crazy girl, and my period is normal again...

Comment #6

I'm on the Copper IUD and it works good for me. No hormones at all in me. We get enough of that eating all this food that is processed and full of pestides. Try the copper one I love mines it gives no problems at all...

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.